Q. I am having red rashes in my arms and legs. What could it be?

Answered by
Dr. Shanza Ikram
and medically reviewed by Dr. Nithila A
Published on Oct 02, 2019

Hello doctor,

I have red raised rashes in my legs and arms. I used Hydrocortisone cream, but there are no changes in it. Please help.

Dr. Shanza Ikram

Dermatology
#

Hello,

Welcome to icliniq.com.

I have gone through your case. In my opinion, there is two to three differential diagnosis of your clinical presentation, and Hydrocortisone alone is not enough. It could be.

1. Insect bite reaction.

2. Follicular eczema.

3. Contact eczema.

Please follow these instructions,

1. Please wear loose clothing while you have this rash as tight clothing like jeans. Rub your skin and itching start, and as a result of itching, these lesions develop.

2. Mix Hydrocortisone cream with Fucidin acid cream and apply two times a day for 14 days.

3. Take tablet Cetirizine 10 mg at night for 14 days.

4. Avoid using any perfumes and deodorants.

5. Do not apply any Dettol or any other antiseptics. Use mild soap.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Are body pain, headache and skin rashes symptoms of dengue?

Query: Hi doctor, My daughter is 10 years old. For the past eight days, she has been suffering from body pain, headache, and some skin irritation. Her doctor said that it is pitta acidity. There is no improvement till date. Last year, during rainy season, she had some face and body irritation problem, whic...  Read Full »

What has caused this swelling on my face, insect bite or allergy?

Query: Hi doctor,I have some skin issue on my face. It looks as if some insect has bitten on it and a bit swollen. Is that due to some allergy?  Read Full »

I am worried about flu and skin rashes I had after two weeks of unprotected oral sex. Kindly help.

Query: Hello doctor,I received oral sex from a sex worker without condom and sex with a condom. After two weeks, I got flu (no fever), then I was panic, too much stressed and worried. And I had body burn like sunburn about a week. I have a skin rash on my backside and a few spots. I worry about this proble...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.